Advanced

Interpolation of Orlicz spaces

Gustavsson, Jan LU and Peetre, Jaak LU (1977) In Studia Mathematica 60(1). p.33-59
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Studia Mathematica
volume
60
issue
1
pages
33 - 59
publisher
Polish Academy of Sciences
ISSN
0039-3223
language
English
LU publication?
yes
id
c4df48d1-e546-46f1-b8b7-231af936e891 (old id 1218603)
date added to LUP
2008-09-01 11:30:20
date last changed
2016-04-16 06:44:23
@article{c4df48d1-e546-46f1-b8b7-231af936e891,
  author       = {Gustavsson, Jan and Peetre, Jaak},
  issn         = {0039-3223},
  language     = {eng},
  number       = {1},
  pages        = {33--59},
  publisher    = {Polish Academy of Sciences},
  series       = {Studia Mathematica},
  title        = {Interpolation of Orlicz spaces},
  volume       = {60},
  year         = {1977},
}